A member asked:
Disclaimer

penis head skin burned with retin a (tretinoin). skin is papery, dull, reddish& dry. what to apply to heal it? applied moisturizing cream, it hurts when applied.

1 doctor answer
Dr. Barton Butterbaugh
39 years experience Family Medicine
Penile dermatitis : I would suggest that you seek the services of a dermatologist ASAP. In the meantime I would apply triple antibiotic ointment only.
Answered on May 19, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. Clarene Cress
Specializes in Pediatrics
Yes: It is an old product that has been used for diaper rash in infants as well without problems.
A member asked:
Dr. Norma jo Waxman
32 years experience Family Medicine
Skin should heal: In the future, please don't put Retin A (tretinoin) on your penis or anywhere besides your face. I would try over the counter triple antibiotic ointm ... Read More
A member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Stop: I have no idea why you want to put Retin A (tretinoin) on your penis head since there is no wrinkle there. If anything, try topical hydrocortisone for ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month